# SDR 98UAL900298

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH6P0310CTN
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO LOSS OF HYDRAULIC QUANTITY.  FOUND HYDRAULIC PRESSURE LINE TO RUDDER PCU LEAKING.  REMOVED AND REPLACED LINE.  ALSO, LEAK CHECKED OK.
